# SDR HAIHEEA9362

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 200072800
- Condition: Defective
- Location: Cockpit Adf
- Component: KDF805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF AUDIO SCRATCHY ON ALL FREQUENCIES.
